RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 201, Number 10  


A magnetic Schrödinger operator on a periodic graph
A. V. Badanin, E. L. Korotyaev
3
On the acyclicity of the solution sets of operator equations
B. D. Gel'man
47
Model representations for systems of selfadjoint operators satisfying commutation relations
V. A. Zolotarev
59
The asymptotics of the solution of an equation with a small parameter in a domain with angular points
E. F. Lelikova
93
Incomplete integrable Hamiltonian systems with complex polynomial Hamiltonian of small degree
T. A. Lepskii
109
On multiple orthogonal polynomials for discrete Meixner measures
V. N. Sorokin
137
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019